MathSciNet Relay Station
MathSciNet bibliographic data
MR628702 (82i:65055) 65M10 (65F05)
Jameson, A.; Turkel, E. Implicit schemes and $LU$ decompositions. Math. Comp. 37 (1981), no. 156, 385–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement